# SDR SWAA2017080115422

- Difficulty date: July 27, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 4,471 hours, 1,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5213
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD OVERWING EMERGENCY EXIT LIGHT LENS COVER FELL OFF.  R&R COVER PER AMM.
